# SDR GAIA99043A

- Difficulty date: March 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6807
- Make and model: Boeing 727223
- Aircraft serial: 19482
- Engine: Pwa JT8D9A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Stage of operation: CL
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

SEA/DFE - DURING CLIMB-OUT, SEVERE ENGINE VIBRATION AND ROLL BACK OF NR 2 ENGINE INDICATING INSTRUMENTS.  THE CREW PERFORMED ENGINE FAILURE CHECK LIST, AND RETURNED BACK TO SEA.  THE CREW MADE AN UNEVENTFUL LANDING WITHOUT FURTHER INCIDENT.  REMOVED AND REPLACED NR 2 ENGINE ASSEMBLY IAW KITTY HAWK MM WORK CARD BH-719401.  LEAKED AND TRIMMED CHECKED ENGINE IAW KITTY HAWK MM WORK CARD BH-719518.  ALL SYSTEMS WERE CHECKED NORMAL.  AIRCRAFT WAS THEN RETURNED TO SERVICE.  (X)
